La comonade de la kelleyfication convexe
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 15 (1974) no. 4, pp. 343-352.
@article{CTGDC_1974__15_4_343_0,
     author = {Dubuc, Eduardo J. and Porta, Horacio},
     title = {La comonade de la kelleyfication convexe},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {343--352},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {15},
     number = {4},
     year = {1974},
     zbl = {0331.46065},
     mrnumber = {385504},
     language = {fr},
     url = {http://www.numdam.org/item/CTGDC_1974__15_4_343_0/}
}
Dubuc, Eduardo; Porta, Horacio. La comonade de la kelleyfication convexe. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 15 (1974) no. 4, pp. 343-352. http://www.numdam.org/item/CTGDC_1974__15_4_343_0/

[1] Colli Ns, H.S., Completeness and compactness in linear topological spaces, Trans. A.M.S. 79 (1955), 256-280. | MR 69386 | Zbl 0064.35502

[2] Day, M.M., Normed linear spaces, Springer-Verlag, Berlin (1957; 2nd Ed. 1962; 3rd Ed. 1973). | MR 344849 | Zbl 0268.46013

[3] Dubuc, E. and Porta, H., Convenient categories of topological algebras, and their duality theory, J. Pure Appl. Algebra 1 (1971), 281-316 ( announced in Bull. A.M.S. 77 (1971), 975-979) . | MR 301079 | Zbl 0237.46075

[4] Dudley, R.M., On sequential convergence, Trans. A.M.S. 112 (1964), 483-507; correction same Trans. 148 (1970), 623-624. | MR 175081 | Zbl 0138.17401

[5] Eckmann, B., Seminar on triple and categorical homology theory; Introduction, Lecture Notes 80, Springer-Verlag, 1969. | MR 240157 | Zbl 0164.30102

[6] Fröli Cher, A. and Jarchow, H., La réflexivité des espaces vectoriels à génération compacte, C.R.A.S. Paris, Ser. A, 274 (1972), 616-617- | MR 295026 | Zbl 0229.46005

[7] Fröli Cher, A. and Jarchow, H., Zur Dualitâtstheoric kompakt erzeugter und lokalkonvexer Vektorrâume ( to appear in Comm. Math. Helv.). | MR 388024 | Zbl 0229.46006

[8] Grothendieck, A., Sur la complétion du dual d'un espace vectoriel topologique, C.R.A.S. Paris 230 (1950), 605-606. | MR 40573 | Zbl 0034.37401

[9] Grothendieck, A., Espaces Vectoriels Topologiques, Sao Paulo, 1954. | MR 77884 | Zbl 0058.33401

[10] Hussain, T., Open mapping and closed graph theorem in topological vector spaces, Oxford Univ. Press, 1965. | MR 178331 | Zbl 0124.06301

[11] Kelley, J., General Topology, Van Nostrand, Princeton, 1955. | MR 70144 | Zbl 0066.16604

[12] Lindenstrauss, J., Some aspects of the theory of Banach spaces, Advances in Math. 5 (1970),159-180. | MR 279566 | Zbl 0203.12002

[13] Mac Lane, S., Categories for the working mathematician, Springer-Verlag, N.Y.-Heidelberg- Berlin, 1971. | MR 354798 | Zbl 0232.18001

[14] Noble, N.L., k-spaces and some generalizations, Univer. of Rochester, Ph. D. dissertation, 1967.

[15] Porta, H., Compactly determined locally convex spaces, Math. Annalen 196 (1972), 91-100. | MR 296646 | Zbl 0219.46004

[16] Ptak, V., On complete topol. vector spaces, Czech. Math. Jour. 3 (78) (1953), 301-364. | MR 64303 | Zbl 0057.09303

[17] Seip, U., Kompakt erzeugte Vektorraüme und Analysis, Lecture Notes 273, Springer-Verlag, 1972. | MR 467794 | Zbl 0242.46003

[18] Spanier, E., Infinite symmetric products, function spaces, and duality, Ann. Math. 69 (1959), 142-198. | MR 105106 | Zbl 0086.37401

[19] Steenrod, N.E., A convenient category of topological spaces, Mich. Math. J. 14(1967),133-152. | MR 210075 | Zbl 0145.43002

[20] Wheeler, R., The equicontinuous weak*-topology and semireflexivity, Univ. of Missouri, Ph. D. dissertation, 1970.